# SDR ABXA9900338

- Difficulty date: March 17, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N813AX
- Make and model: Doug DC-8-63
- Aircraft serial: 46136
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Angle
- Part number: 5769859
- Condition: Cracked
- Location: Ws 250.084
- Component: Doug
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING LEADING EDGE, INBOARD OF STATION XS 250.084 RIB AT THE AFT SIDE OF THE SLOT, VERTICAL ANGLE IS CRACKED.  REPLACED VERTICAL ANGLE IAW DRAWING 5769859 AND DC8 SRM 57-3-3 AND 51-1-20D.
